Andrews-Gordon type series for Kanade-Russell conjectures

Kurşungöz, Kağan (2019) Andrews-Gordon type series for Kanade-Russell conjectures. Annals of Combinatorics, 23 (3-4). pp. 835-888. ISSN 0218-0006 (Print) 0219-3094 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)


We construct Andrews–Gordon type positive series as generating functions of partitions satisfying certain difference conditions in six conjectures by Kanade and Russell. Thus, we obtain q-series conjectures as companions to Kanade and Russell’s combinatorial conjectures. We construct generating functions for missing partition enumerants as well, without claiming new partition identities.
Item Type: Article
Uncontrolled Keywords: Andrews–Gordon identities; Kanade–Russell conjectures; Partition generating function
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Kağan Kurşungöz
Date Deposited: 28 Jul 2023 16:02
Last Modified: 28 Jul 2023 16:02

Available Versions of this Item

Actions (login required)

View Item
View Item